# SDR WX0A2016020373085

- Difficulty date: January 28, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53294
- Aircraft time: 49,248 hours, 40,323 cycles
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 718411
- Condition: Failed
- Location: Right
- Part time: 54,844 hours, 36,072 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, HEARD THUMPING NOISE & RT ENG EGT WAS FLASHING.  HAPPENED AT 50 KTS.  R & R RT ENG IAW TC 71-080-003.
